# SDR AALA202508297859

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 45,429 hours, 19,278 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKING. HARD TO OPEN AND CLOSE. FORWARD LAVATORY DOOR CHECKS GOOD ON GROUND. ADJUSTED AND CLEANED DEBRIS ON THRESHOLD STRIP.
